| Catalog Number |
ES1Y |
| Medical Device Problem Codes |
Fracture (1260); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Per the customer, when opening the package the tip was found to be broken off.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
Additional Manufacturer Narrative
Additional mfg narrative: update: d9, h3, h6 device evaluation: follow-up report submitted to document the device evaluation.Correction: d2b product code updated.
Event or Problem Description